# SDR ASAA2024041649093

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,159 hours, 36,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR A LITTLE STIFF TO OPERATE. GROUNDED - YES. ACCOMP TORQUE TEST INNER HANDLE REF AMM 52-11-00-700-804. HANDLE TORQUE WITHIN LIMITS. UPPER + LOWER HINGES MAKE EXCESSIVE NOISE @ BEGINNING + ENDING OF DOOR TRAVEL. ACCOMP LUBE PER AMM 12-25-11-640-801. OPS CKS NRML.
